# SDR ASOA20140304027

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 35,954 hours, 27,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOT ALL THE EMERGENCY LIGHTS WORKING.  MAINTENANCE RESET EMERGENCY LIGHT SYSTEM AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
